Research ArticleOpen accessIn the abstractExistence and Uniqueness Conditions for the Maximum Likelihood Solution In Regression Models For Correlated Bernoulli Random VariablesDavid Todem, KyungMann KimJournal of Mathematics and Statistics, Vol. 3, Issue 3 · 30 Sep 2007 · 6,844 accessesView PDFCite
12 articles for “Probit model”
Set a search alertResearch ArticleOpen accessIn the abstractAdults' Demand for the Internet use in the USA: An Empirical ApproachIsmail H. Genc, Hasan Sahin, Robert W. StoneJournal of Mathematics and Statistics, Vol. 2, Issue 1 · 31 Mar 2006 · 6,858 accessesView PDFCite